# SDR AALA202503219912

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 17,059 hours, 2,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT DOORS 1R AND 1L BATTERY LOW. REMOVE AND REPLACED EMERGENCY FLASHLIGHT AT  DOORS 1R (AALA202503219912) AND 1L (AALA202503215616). PER AMM 25-64-00.
